Show simple item record

contributor authorBhagu R. Chahar
contributor authorGhanshyam P. Vadodaria
date accessioned2017-05-08T21:52:37Z
date available2017-05-08T21:52:37Z
date copyrightJanuary 2010
date issued2010
identifier other%28asce%29ir%2E1943-4774%2E0000150.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/65006
description abstractA methodology for optimal spacing in an array of ditches fully penetrating into homogeneous and isotropic porous medium of finite depth over an impervious layer is presented. The cost function includes the depth-dependent earthwork cost and the capitalized cost of pumping of drain discharge. Essentially, it is a problem of minimization of a nonlinear objective function of single variable. The input variables consist of rainfall intensity, hydraulic conductivity of the porous medium, width and depth of ditches, earthwork cost, cost of pumps and pumping energy cost, efficiency of pumping unit, and rate of interest. Using nonlinear data fitting method an explicit equation has been proposed for computing the optimal spacing between the ditches.
publisherAmerican Society of Civil Engineers
titleOptimal Spacing in an Array of Fully Penetrating Ditches for Subsurface Drainage
typeJournal Paper
journal volume136
journal issue1
journal titleJournal of Irrigation and Drainage Engineering
identifier doi10.1061/(ASCE)IR.1943-4774.0000122
treeJournal of Irrigation and Drainage Engineering:;2010:;Volume ( 136 ):;issue: 001
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record